Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 91, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2010, 12:02 PM CDT for 4 counties in Illinois. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2010, 12:02 PM CDT (17:02 UTC)
- Expired
- Jun 15, 2010, 1:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Cumberland County, IL, Effingham County, IL, Jasper County, IL, Shelby County, IL
The radar
The Evansville,IN radar (KVWX), 122 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 12:40 PM CDT | HAIL 1 | 2 N Montrose, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 630 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
816 WUUS53 KILX 151702 SVRILX ILC035-049-079-173-151800- /O.NEW.KILX.SV.W.0091.100615T1702Z-100615T1800Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 1202 PM CDT TUE JUN 15 2010 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS... NORTHEASTERN EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS... NORTHWESTERN JASPER COUNTY IN SOUTHEAST ILLINOIS... SOUTHEASTERN SHELBY COUNTY IN CENTRAL ILLINOIS... * UNTIL 100 PM CDT. * AT 1158 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR EFFINGHAM...AND MOVING EAST AT 30 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... EFFINGHAM...TOLEDO...TEUTOPOLIS...MONTROSE...JEWETT...SIGEL AND WOODBURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3937 8825 3916 8812 3905 8863 3919 8868 TIME...MOT...LOC 1702Z 248DEG 25KT 3915 8858 WIND...HAIL 70MPH 0.88IN $$ GOETSCH
4 follow-up statements
017 WWUS53 KILX 151712 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1212 PM CDT TUE JUN 15 2010 ILC035-049-079-173-151800- /O.CON.KILX.SV.W.0091.000000T0000Z-100615T1800Z/ JASPER IL-EFFINGHAM IL-CUMBERLAND IL-SHELBY IL- 1212 PM CDT TUE JUN 15 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN SHELBY...WESTERN CUMBERLAND...NORTHEASTERN EFFINGHAM AND NORTHWESTERN JASPER COUNTIES UNTIL 100 PM CDT... AT 1206 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR EFFINGHAM...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... TOLEDO...MONTROSE...JEWETT...HIDALGO...SIGEL AND WOODBURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3907 8855 3922 8861 3937 8825 3916 8812 TIME...MOT...LOC 1712Z 248DEG 25KT 3918 8850 WIND...HAIL 70MPH 0.88IN $$ GOETSCH
620 WWUS53 KILX 151723 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1223 PM CDT TUE JUN 15 2010 ILC035-049-079-173-151800- /O.CON.KILX.SV.W.0091.000000T0000Z-100615T1800Z/ JASPER IL-EFFINGHAM IL-CUMBERLAND IL-SHELBY IL- 1223 PM CDT TUE JUN 15 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN SHELBY...WESTERN CUMBERLAND...NORTHEASTERN EFFINGHAM AND NORTHWESTERN JASPER COUNTIES UNTIL 100 PM CDT... AT 1220 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR MONTROSE...OR 8 MILES NORTHEAST OF EFFINGHAM...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... TOLEDO...JEWETT...HIDALGO AND WOODBURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3909 8845 3925 8855 3937 8825 3916 8812 TIME...MOT...LOC 1724Z 248DEG 25KT 3921 8840 WIND...HAIL 70MPH 0.88IN $$ GOETSCH
643 WWUS53 KILX 151743 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1243 PM CDT TUE JUN 15 2010 ILC049-173-151753- /O.CAN.KILX.SV.W.0091.000000T0000Z-100615T1800Z/ EFFINGHAM IL-SHELBY IL- 1243 PM CDT TUE JUN 15 2010 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY AND NORTHEASTERN EFFINGHAM COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3912 8832 3930 8843 3937 8825 3916 8812 TIME...MOT...LOC 1743Z 248DEG 25KT 3924 8826 $$ ILC035-079-151800- /O.CON.KILX.SV.W.0091.000000T0000Z-100615T1800Z/ JASPER IL-CUMBERLAND IL- 1243 PM CDT TUE JUN 15 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CUMBERLAND AND NORTHWESTERN JASPER COUNTIES UNTIL 100 PM CDT... AT 1238 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR JEWETT...OR NEAR TOLEDO... MOVING EAST AT 30 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... TOLEDO AND HIDALGO. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 106 AND 116. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3912 8832 3930 8843 3937 8825 3916 8812 TIME...MOT...LOC 1743Z 248DEG 25KT 3924 8826 WIND...HAIL 70MPH 0.88IN $$ GOETSCH
143 WWUS53 KILX 151801 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 101 PM CDT TUE JUN 15 2010 ILC035-079-151811- /O.EXP.KILX.SV.W.0091.000000T0000Z-100615T1800Z/ JASPER IL-CUMBERLAND IL- 101 PM CDT TUE JUN 15 2010 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CUMBERLAND AND NORTHWESTERN JASPER COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM. LAT...LON 3912 8832 3930 8843 3937 8825 3916 8812 TIME...MOT...LOC 1743Z 248DEG 25KT 3924 8826 $$ GOETSCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 10:13 AM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 15, 10:13 AM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1013 AM CDT TUE JUN 15 2010 .DISCUSSION... ISSUED 1013 AM CDT TUE JUN 15 2010 FORECAST WAS UPDATED TO ADD A FLASH FLOOD WATCH ACROSS THE EAST CENTRAL CWA...AS WELL AS UPDATE RAIN AND WIND TRENDS TODAY...ALONG WITH THE HOURLY TEMPERATURE/DEWPOINT GRIDS. MAIN SYNOPTIC BOUNDARY REMAINS TO OUR NORTHWEST...GENERALLY CUTTING ACROSS THE SOUTHEAST THIRD OF IOWA AT THE MOMENT. RADAR MOSAICS SHOWING WIDESPREAD SHOWER/STORM ACTIVITY JUST SOUTH OF THIS BOUNDARY...WITH A SMALLER CLUSTER OF SHOWERS AND STORMS BEGINNING TO MOVE THROUGH THE SOUTHWEST CWA. A FAIR AMOUNT OF BREAKS IN THE CLOUDS ARE OCCURRING ACROSS EASTERN HALF OF THE CWA...EXCEPT FOR SOME LINGERING STRATUS NEAR LAWRENCEVILLE AND ROBINSON. LATEST NAM AND HRRR SHOWING THUNDERSTORM ACTIVITY EXPECTED TO INCREASE EARLY THIS AFTERNOON AND SPREAD EAST ACROSS THE CWA. HAVE SOME CONCERNS ABOUT THE AMOUNT OF RAIN THE EAST CENTRAL CAN TAKE THOUGH...GIVEN THE ACTIVITY OF THE PAST COUPLE DAYS. RADAR AND SURFACE OBS INDICATING 2 TO 4 INCHES FELL OVER PORTIONS OF THE AREA BOTH SUNDAY AND MONDAY. LATEST FLASH FLOOD GUIDANCE HAS 1-HOUR TOTALS ONLY AROUND AN INCH FROM CHAMPAIGN TO PARIS...AND RUC FORECAST SOUNDINGS FOR CHAMPAIGN SHOW PWAT VALUES OVER 2 INCHES BY LATE AFTERNOON...SO NO REASON TO BELIEVE THE STORMS TODAY WILL NOT BE AS EFFICIENT RAIN PRODUCERS AS THE LAST COUPLE DAYS. GEELHART/BARKER && .AVIATION... ISSUED 615 AM CDT TUE JUN 15 2010 FOG AND LOW STRATUS HAS DVLPD AT ALL CNTL IL TAF SITES EXCPT SPI THIS MORNG. THIS MSTR SHOULD LIFT BRIEFLY INTO AN MVFR STRATUS LYR BEF BCMG VFR BY 16Z. LOW PRES OVR CNTL IA HAS A STNRY FNT SEWD INTO IL ALG A LN GBG-PIA-DNV. THIS FEATURE WL LIFT NWD TDY LEAVING THE AREA IN A WARM SECTOR THAT WL BE UNSTABLE WITH LTL CAPPING. TSTMS NOW INCRSG OVR CNTL MO ARE MOVG NEWD AND WL LKLY EXPAND IN CVG AND INTENSITY AS THEY CROSS THE RVR INTO IL. OTR STORMS MAY ALSO DVLP AHD OF THE MO CNVCTN. IS DIFFICULT ATTM TO PINPOINT A FAVORED AREA OR TIMEFRAME FOR THUNDER IN THE TAFS UNTIL THE CD FNT TRAILING THE IA LOW SWINGS THRU THE AREA 02Z-04Z WED. WL THEREFORE PUT IN VCTS STARTING AT 16Z AT SPI...THEN LTR AT OTHER SITES. AS THE CDFNT APCHS TWD LT AFTN...WL INCLD A TEMPO GROUP FOR THUNDER. DRIER AIR WL MOVE INTO THE AREA AFT FROPA...WITH MAINLY VFR CONDS AFT 04Z WED. 04 && .PREV DISCUSSION... ISSUED 238 AM CDT TUE JUN 15 2010 ONE MORE STORMY DAY...BEFORE DRIER WEATHER ARRIVES BY WEDNESDAY AND THURSDAY. 07Z SURFACE CHART CONTINUES TO SHOW PERSISTENT FRONTAL BOUNDARY STRETCHING FROM NORTHERN ILLINOIS SOUTHWESTWARD INTO THE SOUTHERN PLAINS. MCS HAS DEVELOPED ALONG THE FRONT OVER NORTH TEXAS/OKLAHOMA...WITH SCATTERED CONVECTION FURTHER NORTHEASTWARD ALONG THE BOUNDARY ACROSS NORTHWEST MISSOURI AND EASTERN IOWA. ALOFT...UPPER LOW IS BEGINNING TO PROGRESS EASTWARD ACROSS THE NORTHERN PLAINS...WHILE RIDGING HOLDS FIRM ACROSS THE SOUTHEAST CONUS. SHORT TERM...TODAY THROUGH THURSDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO TRACK NORTHEASTWARD ALONG STATIONARY FRONTAL BOUNDARY FROM TEXAS INTO WEST-CENTRAL/NORTHWEST ILLINOIS THIS MORNING. AMPLE CLOUD COVER WILL KEEP THIS AREA RELATIVELY STABLE...HOWEVER PARTIAL SUNSHINE FURTHER EAST AND SOUTH WILL ALLOW RAPID DESTABILIZATION ACROSS EAST-CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON...WITH NAM-WRF FORECAST SOUNDINGS SHOWING CAPE VALUES EXCEEDING 2000J/KG. LATEST DAY 1 OUTLOOK FROM SPC PLACES LOCATIONS ALONG AND EAST OF I-55 IN A SLIGHT RISK FOR SEVERE STORMS...WITH DAMAGING WIND GUSTS BEING THE PRIMARY THREAT. THINK THIS LOOKS GOOD...AS OUTFLOW BOUNDARIES LEFT BEHIND BY PREVIOUS CONVECTION LAST EVENING WILL INTERACT WITH THE MOIST/UNSTABLE ENVIRONMENT TO PRODUCE NUMEROUS THUNDERSTORMS BY LATE MORNING/EARLY AFTERNOON. AS HAS BEEN THE CASE OVER THE PAST SEVERAL DAYS...ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL DUE TO PRECIPITABLE WATER VALUES HOVERING AROUND 2 INCHES. HAVE INCREASED POPS TO LIKELY ACROSS THE BOARD TODAY. HIGH TEMPS WILL RANGE FROM AROUND 80 ACROSS THE CLOUD-COVERED ILLINOIS RIVER VALLEY...TO THE LOWER 90S SOUTH OF I-70 WHERE MORE SUNSHINE WILL BE NOTED. AS UPPER WAVE TRACKS FROM THE NORTHERN PLAINS INTO THE GREAT LAKES TONIGHT...FRONTAL BOUNDARY WILL FINALLY GET A SOLID PUSH SOUTHWARD. MODELS ARE INDICATING A CONTINUED THREAT FOR SHOWERS/STORMS INTO THE EVENING HOURS...ESPECIALLY ACROSS THE E/NE KILX CWA...FOLLOWED BY RAPIDLY DECREASING RAIN CHANCES AFTER MIDNIGHT. BY WEDNESDAY...THE FRONT WILL SETTLE WELL TO THE SOUTH ACROSS THE OHIO RIVER VALLEY...ALLOWING WARM AND DRY CONDITIONS TO PREVAIL ACROSS CENTRAL ILLINOIS. NEXT UPPER WAVE WILL DIG INTO THE NORTHERN ROCKIES ON THURSDAY...RESULTING IN RIDGING DOWNSTREAM ACROSS THE MIDWEST. THIS WILL HELP BRING THE FRONT BACK NORTHWARD. 00Z 15 JUN MODELS KEEP THINGS DRY AS THE BOUNDARY RETURNS TO THE AREA...BUT WOULD NOT BE SURPRISED TO SEE INCREASED CLOUD COVER AND ISOLATED SHOWERS/STORMS AS WARM/HUMID AIRMASS MOVES BACK NORTHWARD. DUE TO EXPECTED MINIMAL AREAL COVERAGE OF STORMS...HAVE OPTED TO LEAVE FORECAST DRY FOR NOW...BUT THIS WILL NEED TO BE MONITORED BY LATER SHIFTS. LONG TERM...FRIDAY THROUGH MONDAY HOT AND HUMID CONDITIONS WILL BE BACK IN PLACE BY FRIDAY...WITH HIGHS TEMPS ONCE AGAIN REACHING THE LOWER 90S AND DEWPOINTS AROUND 70. NORTHERN ROCKIES WAVE WILL LIFT E/NE INTO SOUTHERN CANADA...PUSHING A WEAK COLD FRONT INTO THE MIDWEST LATE FRIDAY. MODELS ARE IN DISAGREEMENT AS TO HOW FAR SOUTH THIS BOUNDARY WILL PENETRATE INTO BUILDING SOUTHERN CONUS UPPER RIDGE. GFS HAS CONSISTENTLY KEPT FRONT TO THE NORTH THROUGH THE WEEKEND...WHILE ECMWF PREVIOUSLY BROUGHT FRONT THROUGH CENTRAL ILLINOIS FRIDAY NIGHT. LATEST RUN OF THE ECMWF NOW KEEPS FRONT TO THE NORTH JUST LIKE THE GFS DOES...SO CONFIDENCE IS GROWING THAT BOUNDARY WILL NEVER CLEAR THE KILX CWA. AS A RESULT...HAVE PULLED BACK POPS FOR THE SOUTHERN CWA FRIDAY/FRIDAY NIGHT...AND HAVE INCREASED TEMPS EVERYWHERE ON SATURDAY. IF LATEST TRENDS CONTINUE...THE UPCOMING WEEKEND WILL BE HOT AND DRY...WITH FRONT AND ASSOCIATED CONVECTION STAYING TO THE NORTH OF CENTRAL ILLINOIS. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ILZ044>046-054>057- 061>063. &&
Hazardous weather outlook, Jun 15, 11:47 AM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1147 AM CDT TUE JUN 15 2010 ILZ027>031-037-038-042-043-048-051>053-161700- CHRISTIAN-DE WITT-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-PEORIA- SANGAMON-STARK-TAZEWELL-WOODFORD- 1147 AM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE ONCE AGAIN EXPECTED OVER CENTRAL ILLINOIS TODAY AS A COLD FRONT MOVES THROUGH THE STATE. SOME OF THE STORMS MAY BECOME SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND TORRENTIAL RAINFALL FROM MIDDAY INTO THE EARLY EVENING HOURS. AREAS OF FLASH FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY AND FRIDAY NIGHT AS ANOTHER COLD FRONT ENTERS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND EARLY THIS EVENING. ILZ036-040-041-047-049-050-161700- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 1147 AM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE ONCE AGAIN EXPECTED OVER CENTRAL ILLINOIS TODAY AS A COLD FRONT MOVES THROUGH THE STATE. SOME OF THE STORMS MAY BECOME SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND TORRENTIAL RAINFALL FROM MIDDAY INTO THE EARLY EVENING HOURS. AREAS OF FLASH FLOODING WILL ALSO BE POSSIBLE. RIVER FLOODING WILL CONTINUE ON THE ILLINOIS RIVER DOWNSTREAM FROM HAVANA...AND ALSO ALONG THE SPOON RIVER NEAR LONDON MILLS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY AND FRIDAY NIGHT AS ANOTHER COLD FRONT ENTERS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND EARLY THIS EVENING. ILZ044>046-054>057-061>063-161700- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT- SHELBY-VERMILION- 1147 AM CDT TUE JUN 15 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER THROUGH THIS EVENING...AS THUNDERSTORMS DEVELOP AHEAD OF A COLD FRONT. WIDESPREAD WIND DAMAGE IS POSSIBLE WITH THESE STORMS...AS THEY DEVELOP INTO A SQUALL LINE. A FEW TORNADOES ARE ALSO POSSIBLE. FLASH FLOODING IS ALSO LIKELY...AS MANY AREAS HAVE RECEIVED EXCESSIVE RAINFALL BOTH SUNDAY AND MONDAY. EXPECT FLOODING TO CONTINUE ALONG THE SANGAMON RIVER NEAR MONTICELLO FOR THE NEXT COUPLE OF DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. ILZ066>068-071>073-161700- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1147 AM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE ONCE AGAIN EXPECTED OVER SOUTHEAST ILLINOIS THIS AFTERNOON AND EVENING...AS A COLD FRONT APPROACHES FROM THE NORTHWEST. SOME OF THE STORMS MAY BECOME SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND TORRENTIAL RAINFALL FROM MIDDAY INTO THE EVENING HOURS. AREAS OF FLASH FLOODING WILL ALSO BE POSSIBLE. FLOODING WILL CONTINUE ALONG THE WABASH RIVER FOR THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. GEELHART
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:51 AM CDT | Flash Flood Watch | ILX | Champaign, Clark, Coles, Cumberland, Douglas, Edgar and 4 more | 10 hr |
| Jun 15, 12:15 PM CDT | Special Weather Statement | ILX | Coles, Edgar | 60 min |
| Jun 15, 12:56 PM CDT | Special Weather Statement | ILX | Clark | 64 min |
| Jun 15, 1:03 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Cumberland, Edgar | 57 min |
| Jun 15, 1:44 PM CDT | Special Weather Statement | ILX | Clark | 61 min |
| Jun 15, 1:50 PM CDT | Special Weather Statement | ILX | Crawford | 55 min |
| Jun 15, 1:56 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 64 min |
| Jun 15, 2:23 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 55 min |
| Jun 15, 2:43 PM CDT | Areal Flood Advisory | ILX | Knox | 4 hr |
| Jun 15, 3:02 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham | 58 min |
| Jun 15, 3:22 PM CDT | Flash Flood Warning | ILX | Christian, Logan, Morgan, Sangamon | 5 hr |
| Jun 15, 3:37 PM CDT | Flash Flood Warning | ILX | Clay, Effingham | 5 hr |
| Jun 15, 3:45 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Jasper | 60 min |
| Jun 15, 3:50 PM CDT | Areal Flood Advisory | ILX | DeWitt, Logan, McLean, Macon | 3 hr |
| Jun 15, 3:56 PM CDT | Flash Flood Warning | ILX | Cumberland, Jasper | 4 hr |
| Jun 15, 4:00 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Richland, Shelby | 42 min |
| Jun 15, 4:07 PM CDT | Flash Flood Warning | ILX | DeWitt, Logan, McLean, Macon | 3 hr |
| Jun 15, 4:30 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Edgar | 48 min |
| Jun 15, 4:32 PM CDT | Areal Flood Advisory | ILX | Champaign, Christian, DeWitt, Logan, McLean, Macon and 2 more | 3 hr |
| Jun 15, 4:37 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper, Lawrence | 36 min |
| Jun 15, 4:42 PM CDT | Flash Flood Warning | ILX | Clark, Crawford | 4 hr |
| Jun 15, 4:50 PM CDT | Special Weather Statement | ILX | Champaign, Douglas, Piatt | 55 min |
| Jun 15, 5:34 PM CDT | Special Weather Statement | ILX | Champaign, Vermilion | 56 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.